# SDR ASAA0480124

- Difficulty date: February 29, 2004
- Submitted: April 11, 2004
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 59100436
- Condition: Worn
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV6 CHECK, FOUND RIGHT WING OUTBOARD FLAP VANE INBOARD AFT EDGE IS WORN.  BLENDED OUTBOARD FLAP TRAILING EDGE.  FOUND TO BE IN LIMITS IAW ASA EA 5750-01923, AND AAR EA 10283.  (M)
